ZENG Wen-ping, HUANG Lang-yang, QIN Meng-zhao. The Multi-Symplectic Algorithm for“Good” Boussinesq Equation[J]. Applied Mathematics and Mechanics, 2002, 23(7): 743-748.
Citation: ZENG Wen-ping, HUANG Lang-yang, QIN Meng-zhao. The Multi-Symplectic Algorithm for“Good” Boussinesq Equation[J]. Applied Mathematics and Mechanics, 2002, 23(7): 743-748.

The Multi-Symplectic Algorithm for“Good” Boussinesq Equation

  • Received Date: 2001-09-25
  • Rev Recd Date: 2002-02-05
  • Publish Date: 2002-07-15
  • The multi-symplectic formulations of the/"Good" Boussinesq equation were considered.For the multi-symplectic formulation, a new fifteen-point difference scheme which is equivalent to the multi-symplectic Preissman integrator was derived. The numerical experiments show that the multisymplectic scheme have excellent long-time numerical behavior.
  • loading
  • [1]
    Ortega T,Sanz-Serma J M.Nonlinear stability and convergence of finite-difference methods for the "Good" Boussinesq equation [J].Numer Math,1990,58(3):215-229.
    [2]
    Manoranjan V S,Mitchell A R,Morris J L L.Numerical solu tions of the "Good" Boussinesq equation[J].SIAM J Sci Stat Comput,1984,5(4):946-957.
    [3]
    Manoranjan V S,Ortega T,Sanz-Serma J M.Solution and anti-soluti on interactions in the "Good" Boussinesq equation[J].J Math Phys,1988,29(9):1964-1968.
    [4]
    FENG Kang,Qin M Z.The symplectic methods for the computation of Hamiltonian equations[A].In:ZHU You-lan,GUO Ben-yu Eds.Proc of 1-st Chinese Cong.on Numerical Methods of PDE's Shanghai,1986,Lecture Notes in Math[C].No 1279,Berlin:Springer,1987,1-37.
    [5]
    FENG Kang.On difference schemes and symplectic geometry[A].In:FENG Kang Ed.Proceeding of the 1984 Beijing Symposium on Differential Geometry and Differential Equations,Computation of Partial Differential Equations[C].Beijing:Science Press,1985,42-58.
    [6]
    FENG Kang.Differenceschemes for Hamiltonian formulism an dsymplectic geometry[J].J Comput Math,1986,4(3):279-289.
    [7]
    QIN Meng-zhao,Zhu W J.Construction of symplectic schemes for wave equations viahyperbolic functionssinh(x),cosh(x),tanh(x)[J].Computers Math Applic,1993,26(8):1-11.
    [8]
    Bridges TH J,Reich S.Multi-symplectic integrators:numerical schemes for Hamiltonian PDEs that conserve symplecticity[R].
    [9]
    Bridges TH J.Multi-symplectic structures and wave propagation[J].Math Proc Cam Phil Soc,1997,121(2):147-190.
    [10]
    Abbott M B,Basco D K.Computational Fluid Dynamics[M].Lon don:Longman Scientific & Technical,1989.
    [11]
    Reich S.Multi-symplectic Runge-Kutta methods for Hamiltonian wave equations[J].J Comput Phys,2000,157(5):473-499.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2454) PDF downloads(632) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return